# SDR DALA2023051904021

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14963777075T
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2770491) DURING INSPECTION FOUND AFT CARGO COMP LT TRANSITION PANEL HAS CORROSION MULTIPLE PLACES F.S 727J TO F.S 827. LOCATED AND DRILLED AND ASSEMBLED NEW TRANSITION PANEL IAW B-737-900 53-00-53 2R REPAIR 5. INSTALLED NEW TRANSITION PANEL STA 727J TO STA 827 IAW B-737-900 SRM 51-40-02-OG.
